Exceptional groups of Lie type as Galois groups.
Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 70-109
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__392_153082,
author = {Gunter Malle},
title = {Exceptional groups of {Lie} type as {Galois} groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {70--109},
year = {1988},
volume = {392},
zbl = {0651.12006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__392_153082/}
}
Gunter Malle. Exceptional groups of Lie type as Galois groups.. Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 70-109. http://geodesic.mathdoc.fr/item/JRAM_1988__392_153082/